MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENT, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70PM-JP-NA
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while in use on a patient, the ht70 ventilator generated a shutdown alarm and ventilation stopped.The patient was removed from the ventilator and was placed on an alternate ventilator without injury.
 
Additional Manufacturer Narrative
Section a patient information and section e initial reporter cannot be provided due to japanese privacy regulations.Section e.Japan medtronic personnel reported event to manufacturer on behalf of the customer.H3: medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d8 updated due to additional information section h6 evaluation codes update due to additional information method add additional code result - remove c20 and add c19 conclusion - remove d15 and add d14 h3 device evaluation summary: medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 ventilator generated a shutdown alarm and ventilation stopped.The device was not available for evaluation.The evaluation was performed by third-party service provider - tokibo (tkb), tkb could not duplicate the reported issue but replaced main control board as a preventive measure.With the information available, the investigation found the device to function normally.Further action was not required because the device tested in specification and performed as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Section d9 updated due to part return section h6 evaluation codes updated due to analysis of returned part.Method code - add additional code h3 device evaluation summary was updated due to analysis of returned part.Medtronic conducted an investigation based upon all information received.It was reported that while in use on a patient, the ht70 ventilator generated a shutdown alarm and ventilation stopped.The device was available for evaluation.The evaluation was performed by third-party service provider - tokibo (tkb), tkb could not duplicate the reported issue but replaced main control board as a preventive measure.The control board was returned to medtronic for further analysis.The component was visually inspected and functionally tested with no malfunction or product deficiency observed.The investigation found the device to function normally.The device tested in specification and performed as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer (Section G)
NEWPORT MEDICAL INSTRUMENT, INC.
1620 sunflower ave
costa mesa CA 92626
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19578385
Report Number2023050-2024-00012
Device Sequence Number8493116
Product Code CBK
UDI-Device Identifier10884521544321
UDI-Public10884521544321
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70PM-JP-NA
Device Catalogue NumberHT70PM-JP-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/10/2024
10/03/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date07/11/2024
10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown